Přejít k hlavnímu obsahu


Journal Article

Limiting Normal Operator in Quasiconvex Analysis

Aussel D., Pištěk Miroslav

: Set-Valued and Variational Analysis vol.23, 4 (2015), p. 669-685

: GA15-00735S, GA ČR

: Quasiconvex function, Sublevel set, Normal operator

: 10.1007/s11228-015-0349-0

: http://library.utia.cas.cz/separaty/2015/MTR/pistek-0453552.pdf

(eng): Inspired by similar definition in subdifferential theory, we define limiting sublevel set and limiting normal operator maps for quasiconvex functions. These maps satisfy important properties as semicontinuity and quasimonotonicity. Moreover, calculus rules together with necessary and sufficient optimality conditions for constrained optimization are established.

: BA